|   | 
Author Dempsey, A.M.; Munoz, D.J.; Lithwick, Y.
Title Outward Migration of Super-Jupiters Type
Year 2021 Publication Astrophysical Journal Letters Abbreviated Journal Astrophys. J. Lett.
Volume 918 Issue 2 Pages L36
Abstract Recent simulations show that giant planets of about 1 M (J) migrate inward at a rate that differs from the type II prediction. Here we show that at higher masses, planets migrate outward. Our result differs from previous ones because of our longer simulation times, lower viscosity, and boundary conditions that allow the disk to reach a viscous steady state. We show that, for planets on circular orbits, the transition from inward to outward migration coincides with the known transition from circular to eccentric disks that occurs for planets more massive than a few Jupiters. In an eccentric disk, the torque on the outer disk weakens due to two effects: the planet launches weaker waves, and those waves travel further before damping. As a result, the torque on the inner disk dominates, and the planet pushes itself outward. Our results suggest that the many super-Jupiters observed by direct imaging at large distances from the star may have gotten there by outward migration.
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2041-8205 ISBN Medium
Area Expedition Conference
Notes WOS:000696692000001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1469
Permanent link to this record

Author Hochart, A.
Title Unique Ergodicity of Deterministic Zero-Sum Differential Games Type
Year 2021 Publication Dynamic Games And Applications Abbreviated Journal Dyn. Games Appl.
Volume 11 Issue Pages 109-136
Keywords Differential games; Hamilton-Jacobi equations; Viscosity solutions; Ergodicity; Limit value
Abstract We study the ergodicity of deterministic two-person zero-sum differential games. This property is defined by the uniform convergence to a constant of either the infinite-horizon discounted value as the discount factor tends to zero, or equivalently, the averaged finite-horizon value as the time goes to infinity. We provide necessary and sufficient conditions for the unique ergodicity of a game. This notion extends the classical one for dynamical systems, namely when ergodicity holds with any (suitable) perturbation of the running payoff function. Our main condition is symmetric between the two players and involve dominions, i.e., subsets of states that one player can make approximately invariant.
Address [Hochart, Antoine] Univ Adolfo Ibanez, Fac Ingn & Ciencia, Diagonal Las Torres 2640, Santiago, Chile, Email: antoine.hochart@gmail.com
Corporate Author Thesis
Publisher Springer Birkhauser Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2153-0785 ISBN Medium
Area Expedition Conference
Notes WOS:000527444200001 Approved
Call Number UAI @ eduardo.moreno @ Serial 1148
Permanent link to this record